Wave scattering by axisymmetric arbitrarily shaped cavities with insertions

E. D. Vinogradova*, A. Shafalyuk

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference proceeding contributionpeer-review

1 Citation (Scopus)

Abstract

This paper describes the application of the analytical regularization method to the solution of the scalar diffraction problem for N coaxial arbitrary shaped bodies (or cavities) of revolution. The developed approach is applied to the accurate analysis of various open cavities with insertions.

Original languageEnglish
Title of host publicationProceedings of the 2012 International Conference on Electromagnetics in Advanced Applications, ICEAA'12
Place of PublicationPiscataway, NJ
PublisherInstitute of Electrical and Electronics Engineers (IEEE)
Pages1186-1189
Number of pages4
ISBN (Print)9781467303354
DOIs
Publication statusPublished - 2012
Event2012 14th International Conference on Electromagnetics in Advanced Applications, ICEAA 2012 - Cape Town, South Africa
Duration: 2 Sep 20127 Sep 2012

Other

Other2012 14th International Conference on Electromagnetics in Advanced Applications, ICEAA 2012
CountrySouth Africa
CityCape Town
Period2/09/127/09/12

Fingerprint

Dive into the research topics of 'Wave scattering by axisymmetric arbitrarily shaped cavities with insertions'. Together they form a unique fingerprint.

Cite this